# SDR DALA2023111309322

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 75,968 hours, 9,700 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 THE JET LUNCHES FOWARD A LITTLE WHEN HOLDING BRAKE PRESSURE THEN SETTING PARKING BRAKE. CORRECTIVE ACTION: T/S. PERFORMED FUNCTIONAL TEST OF THE BRAKE ACCUMULATOR SYSTEM. FUNCTIONAL TEST OK. OPS CHECK OF THE PARK-BRAKE MOTOR 1 AND 2 CHECK GOOD BUT WOULD ONLY 1350PSI PER TSM SHOULD REACH 2500+- PSI. R/R PARKING BRAKE CONTROL VALVE. PERFORMED BLEEDING OF THE ALTERNATE BRAKE SYSTEM. PERFORMED OPS TEST OF THE PARKING BRAKE AND ALTERNATE SYSTEM. BOTH GOOD. BITE TEST OF BSCU 1 AND 2 GOOD. NO FAULTS. NO LEAKS NOTED. (4864242)
